# SDR AALA20070233

- Difficulty date: January 31, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 16856
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND EMERGENCY ESCAPE PATH SEAT LIGHTS IN AFT CABIN SECTION INOPERATIVE.  REPLACED BATTERY PACK AT AB53 FOR EMERGENCY ESCAPE PATH SEAT LIGHTS IN AFT CABIN SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
